# SDR AWXA200300025

- Difficulty date: December 31, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 51,867 hours, 19,578 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 657N3311
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK A 1" CRACK WAS FOUND ON MAIN CABIN INTERCOSTAL AT BS 1620, LBL 45. MAINTENANCE CUTOUT CRACKED SECTION ON MAIN CABIN INTERCOSTAL BETWEEN BS 1620 TO BS 1640, LBL 45; FABRICATED A REPAIR DOUBLER AND FILLER; AND INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-13, PG. 1-2.
